Elombah
Take a fresh look at your lifestyle.

Tramadol Overdose: Man Slumps And Dies

208

A young man suspected to be in his 20s was at the weekend confirmed dead after ingesting a drug substance suspected to be Tramadol.

The incident happend in Abraka community, Ethiope East local government area of Delta State,
The suspect is said to has been a regular user of the drug, Tramadol.

He was said to have slumped in front of his shop along the Abraka/Eku expressway, Abraka before he was rushed to the hospital where he gave up the ghost.

Confirming the incident, a medical staff of the General Hospital, Abraka where the victim was rushed to for medical attention explained that he was rushed to the hospital half dead in a commercial tricycle popularly known as Keke.

The medic who spoke on condition of anonymity, said:

“Those who rushed him to the hospital, said after taking the drug, he started vomiting, went into a sudden seizure after which he slumped and started foaming from his mouth.

“He was brought in too late as he had already gone into coma and was confirmed dead on arrival.”

Comments are closed.